Vol. 75, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Strongly regular mappings with compact ANR fibers are Hurewicz fiberings

Steve Ferry

Vol. 75 (1978), No. 2, 373–382
Abstract

We prove that a strongly regular map f : E B with compact separable ANR fibers and complete separable finite dimensional base space B is a Hurewicz fibering. We also show that if f is a Hurewicz fiber map with locally compact ANR fibers and base, then the total space E is an ANR.

Mathematical Subject Classification 2000
Primary: 55R65
Milestones
Received: 2 April 1976
Revised: 26 April 1977
Published: 1 April 1978
Authors
Steve Ferry
Department of Mathematics
Rutgers University
Hill Center - Busch Campus 110 Frelinghuysen Road
Piscataway NJ 08854-8019
United States